# SDR 20000504SH021

- Difficulty date: March 31, 2000
- Submitted: May 4, 2000
- Operation: General aviation
- Aircraft: N308NA
- Make and model: Pilats PC1245
- Aircraft serial: 226
- System (JASC): 7921 · Engine Oil Cooler
- Part: Cooler
- Part number: 5711012394
- Condition: Cracked
- Location: Oil System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND OIL COOLER VANE CRACKED WITH 3 POPPED RIVETS.  REMOVED AND REPLACED OIL COOLER VANE IAW MANUFACTURER''S SB 71-001.  NO RECOMMENDATIONS TO PREVENT RECURRENCE SINCE SB 71-001 HAD BEEN PREVIOSULY C/W.  (X)
